Two-dimensional Riemann problems: from scalar conservation laws to compressible Euler equations

Li Jiequan, Sheng Wancheng, Zhang Tong, Zheng Yuxi

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

In this paper we survey the authors' and related work on two-dimensional Rie-mann problems for hyperbolic conservation laws, mainly those related to the compressible Euler equations in gas dynamics. It contains four sections: 1. Historical review. 2. Scalar conservation laws. 3. Euler equations. 4. Simplified models.

Original languageEnglish (US)
Pages (from-to)777-802
Number of pages26
JournalActa Mathematica Scientia
Volume29
Issue number4
DOIs
StatePublished - Jul 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Two-dimensional Riemann problems: from scalar conservation laws to compressible Euler equations'. Together they form a unique fingerprint.

Cite this